| Model Number |
SUTURE ANCHOR, BIO-CORKSCREW FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow up report will be submitted.
Event or Problem Description
It was reported that during a rotator cuff suture surgery, the anchor broke off.The broken piece was retrieved from the patient.There was no harm to the patient, operator, or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual evaluation, it was noted that the corkscrew was broken.No issues were noted with the driver or sutures.The method used to prepare the bone and the bone quality encountered during the procedure was not provided.The most likely cause can be attributed to improper bone preparation or prying/leveraging the screw during insertion.Functional testing was not performed due to the damage to the device.